Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What does brown spot on inner thigh indicate?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2015 Questions
Question
ok. so. I m a 37 year old XXXXXXX XXXXXXX male and I have developed this brown spot on my inner thigh right under my groin. It and in the crease between groin and thigh. It doesn't itch, but I hate how it looks . dark spots about size of quarter and one the size of dime.. What could this be?
Posted Sat, 16 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Kalpana Pathak 2 hours later
Brief Answer:
Could be PIH with intertrigo

Detailed Answer:
Hi,
Thanks for writing to us.
I have seen the pics attached. The small brown spot looks like a post inflammatory hyperpigmentation(PIH). But the area underneath still has some redness. So the probable cause for this involvement could be inertrigo.
Right now you should use a steroid antifungal cream twice in a day for a week. Once the redness is gone and area has healed, to reduce the marks or PIH you may use hydroquinone 2% cream twice in a day. It would take few weeks for hydroquinone to work and reduce marks.You can take these medication with your primary doctor prescription.
Should there be any doubt, please write back.
Hope this helped.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor